Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On groups and graphs


Author: Chong-yun Chao
Journal: Trans. Amer. Math. Soc. 118 (1965), 488-497
MSC: Primary 20.22
DOI: https://doi.org/10.1090/S0002-9947-1965-0177031-6
MathSciNet review: 0177031
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Galois theory, Notre Dame Mathematical Lectures, No. 2, 2nd. ed., Notre Dame, Indiana, 1959. MR 0265324 (42:234)
  • [2] W. Burnside, Theory of groups of finite order, 2nd. ed., Chelsea, New York, 1958. MR 0091275 (19:939d)
  • [3] C. Y. Chao, On a theorem of Sabidussi, Proc. Amer. Math. Soc. (to appear). MR 0159321 (28:2538)
  • [4] R. Frucht, Herstellung von Graphen mit vorgegebener abstrakter Gruppe, Compositio Math. 6 (1938), 239-250. MR 1557026
  • [5] -, Graphs of degree three with a given abstract group, Canad. J. Math. 1 (1949), 365-378. MR 0032987 (11:377c)
  • [6] I. N. Kagno, Linear graphs of degree $ \leqq 6$ and their groups, Amer. J. Math. 68 (1946), 505-520. MR 0016642 (8:46e)
  • [7] D. König, Theorie der endlichen und unendlichen graphen, Akademie Verlag, Leipzig, 1936 and Chelsea, New York, 1950.
  • [8] O. Ore, Theory of graphs, Amer. Math. Soc. Colloq. Publ. Vol. 38, Amer. Math. Soc., Providence, R.I., 1962. MR 0150753 (27:740)
  • [9] G. Sabidussi, Graphs with given graph theoretical properties, Canad. J. Math. 9 (1957), 515-525. MR 0094810 (20:1322)
  • [10] -, Graph multiplication, Math. Z. 72 (1962), 446-457. MR 0209177 (35:80)
  • [11] I. Schur, Zur Theorie der einfach transitiven Permutationsgruppen, S. B. Preuss. Akad, Wiss. Phys.-Math. Kl. (1933), 598-623.
  • [12] H. Wielandt, Primitive Permutations-grouppen vom Grad $ 2p$, Math. Z. 63 (1955), 478-485. MR 0075200 (17:708c)
  • [13] -, Permutation groups, California Institute of Technology, Pasadena, California, 1962.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.22

Retrieve articles in all journals with MSC: 20.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0177031-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society